# SDR SIMA200208306

- Difficulty date: January 26, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N719AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725615
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, MAINTENANCE FOUND LEVEL 2 CORROSION ON THE SERVICE DOOR FORWARD SILL.  MAINTENANCE REMOVED AND REPLACED THE FORWARD SILL IAW EMB SRM 51-40-02.  (M)
